Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 192, NWS Springfield, MO

June 9, 20094 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 9, 2009, 5:34 PM CDT for 4 counties in Missouri. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2009, 5:34 PM CDT (22:34 UTC)
Expired
Jun 9, 2009, 6:30 PM CDT
In force
56 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barton County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:37 PM CDTTSTM WND GST 555 N Carthage, MOPEA SIZE HAIL ALSO REPORTED
Jun 9, 6:16 PM CDTHAIL 18 W Halltown, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 1:31 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1981 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1981 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 092234
SVRSGF
MOC011-057-097-109-092330-
/O.NEW.KSGF.SV.W.0192.090609T2234Z-090609T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 630 PM CDT.

* AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR BROOKLYN HEIGHTS...OR NEAR CARTHAGE...
  MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE
  DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTH OF JASPER BY 545 PM CDT.
  8 MILES SOUTH OF GOLDEN CITY BY 605 PM CDT.
  LOCKWOOD AND 8 MILES NORTH OF MILLER BY 615 PM CDT.

THE TOWNS OF CARYTOWN...AVILLA...MAPLE GROVE...DUDENVILLE...RED
OAK...MEINERT AND PENNSBORO ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
14 AND 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3743 9389 3712 9372 3708 9443 3735 9443
TIME...MOT...LOC 2234Z 249DEG 32KT 3719 9434

$$

CLAYCOMB
3 follow-up statements
000 
WWUS53 KSGF 092300
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT TUE JUN 9 2009

MOC011-057-097-109-092330-
/O.CON.KSGF.SV.W.0192.000000T0000Z-090609T2330Z/
LAWRENCE MO-JASPER MO-DADE MO-BARTON MO-
600 PM CDT TUE JUN 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN JASPER...NORTHERN LAWRENCE...SOUTHEASTERN BARTON AND
SOUTHWESTERN DADE COUNTIES...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MAPLE GROVE...OR 13 MILES EAST OF
CARTHAGE...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILLER BY 620 PM CDT.

THE TOWN OF RED OAK IS IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 15 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3743 9389 3712 9372 3708 9443 3735 9443
TIME...MOT...LOC 2300Z 259DEG 31KT 3723 9407

$$

CLAYCOMB
000 
WWUS53 KSGF 092313
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT TUE JUN 9 2009

MOC011-092323-
/O.CAN.KSGF.SV.W.0192.000000T0000Z-090609T2330Z/
BARTON MO-
613 PM CDT TUE JUN 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3735 9421 3735 9418 3735 9409 3738 9409
      3743 9389 3712 9372 3709 9425 3709 9431
TIME...MOT...LOC 2313Z 264DEG 27KT 3720 9401

$$

MOC057-097-109-092330-
/O.CON.KSGF.SV.W.0192.000000T0000Z-090609T2330Z/
LAWRENCE MO-JASPER MO-DADE MO-
613 PM CDT TUE JUN 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN JASPER...NORTHERN LAWRENCE AND SOUTHWESTERN DADE
COUNTIES...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR RED OAK...OR 12 MILES NORTHWEST OF MOUNT
VERNON...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILLER BY 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3735 9421 3735 9418 3735 9409 3738 9409
      3743 9389 3712 9372 3709 9425 3709 9431
TIME...MOT...LOC 2313Z 264DEG 27KT 3720 9401

$$

CLAYCOMB
000 
WWUS53 KSGF 092319
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 PM CDT TUE JUN 9 2009

MOC057-109-092330-
/O.CON.KSGF.SV.W.0192.000000T0000Z-090609T2330Z/
LAWRENCE MO-DADE MO-
619 PM CDT TUE JUN 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN LAWRENCE AND SOUTHWESTERN DADE COUNTIES...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MILLER...OR 9 MILES NORTHWEST OF MOUNT
VERNON...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILLER BY 625 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 615 PM QUARTER SIZED HAIL WAS REPORTED WITH THIS STORM 8 MILES 
WEST OF HALLTOWN.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3718 9407 3719 9406 3729 9406 3729 9408
      3735 9409 3743 9389 3712 9372 3711 9382
      3710 9405
TIME...MOT...LOC 2318Z 265DEG 31KT 3720 9391

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:53 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 9, 2:53 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT TUE JUN 9 2009

.DISCUSSION...

MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES.

WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND
SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE
AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE
INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT
FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS
AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE
THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A
CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES
TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING
THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING).

THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT
LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING
MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL
LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE
OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR
NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND
WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH
INTO THE AREA.

HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES
BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE
PUSHES IN FROM THE WEST.

MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO
FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND
WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT
COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE
WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF
THUNDERSTORMS IN THE FORECAST.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z TAFS...WARM FRONT STARTING TO LIFT NORTHEAST ACROSS
THE FORECAST AREA. BEHIND THE FRONT...ATMOSPHERE IS STARTING TO
DESTABILIZE QUITE A BIT WITH SURFACE BASED CAPES OF 3000+ J/KG.
ENHANCED CU FIELD DEVELOPING AND SHOULD BEGIN TO SEE STORM
INITIATION FAIRLY SOON. CONVECTION WILL LIKELY BE ENHANCED THIS
EVENING AND LATER TONIGHT AS LOW LEVEL JET KICKS IN AND UPPER
LEVEL SHORTWAVE MOVES IN FROM THE WEST. HAVE ALSO ADDED SOME LOW
LEVEL WIND SHEAR OVERNIGHT AS LOW LEVEL JET WILL CAUSE SOME 40-45
KTS OF SHEAR.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 2:19 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT TUE JUN 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
219 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF
BASEBALLS...TORNADOES...AND DAMAGING WINDS IN EXCESS OF 70 MPH
WILL CONTINUE TO DEVELOP ALONG A WARM FRONT EXTENDING FROM NEAR
FORT SCOTT TO NEAR EMINENCE. THE MAIN THUNDERSTORM THREAT AREA
THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING WILL
BE ALONG AND NORTH OF THIS LINE.

A WARM LAYER IN THE MID LEVELS OF THE ATMOSPHERE WILL CONTINUE TO
PUSH NORTHEAST AND SPREAD ACROSS THE MISSOURI OZARKS THIS
AFTERNOON AND TONIGHT SOUTH OF THE WARM FRONT. WHILE THIS WILL CONTINUE
TO DESTABILIZE THE AIR SOUTH OF THE WARM FRONT...A CAP WILL BEGIN
TO DEVELOP WHICH SHOULD WORK AGAINST ADDITIONAL THUNDERSTORM
DEVELOPMENT. THE BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING
AND TONIGHT WILL BE OVER CENTRAL MISSOURI NORTH OF THE WARM FRONT.
THE STORMS TONIGHT WILL HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY
OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE
POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING
AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND
INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY
RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY
WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW
MOVING STORM COMPLEXES OR CLUSTERS.

PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER
SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING
AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jun 9, 4:56 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     NON-TSTM WND GST PHILLIPSBURG            37.55N 92.78W
06/09/2009  E65 MPH          LACLEDE            MO   TRAINED SPOTTER

            HIGHWAY SIGN BLOWN INTO AIR I-44 AND EXIT 119

&&

SRUNNELS
Local storm report, Jun 9, 5:04 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
504 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TSTM WND GST     4 N POLK                37.60N 94.74W
06/09/2009  E60.00 MPH       CRAWFORD           KS   TRAINED SPOTTER

            DIME SIZE HAIL ALSO REPORTED.

0340 PM     TSTM WND DMG     2 N QUINCY              38.04N 93.47W
06/09/2009                   HICKORY            MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

&&

BARJENBRUCH
Local storm report, Jun 9, 5:08 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0507 PM     FLASH FLOOD      PITTSBURG               37.41N  94.70W
06/09/2009                   CRAWFORD           KS   TRAINED SPOTTER

            WATER IS REPORTED TO BE FLOWING OVER SEVERAL OF THE
            CITY STREETS.

&&

WISE
Local storm report, Jun 9, 5:10 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
510 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLASH FLOOD      STOUTLAND               37.81N 92.51W
06/09/2009                   LACLEDE            MO   AMATEUR RADIO

            HWY T SOUTH OF STOUTLAND IMPASSABLE DUE TO HIGH WATER

&&

SRUNNELS
Local storm report, Jun 9, 5:13 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             4 N GOLDEN CITY         37.45N 94.09W
06/09/2009  M1.00 INCH       BARTON             MO   LAW ENFORCEMENT

&&

SRUNNELS
Local storm report, Jun 9, 5:32 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             3 NNW WEBB CITY         37.19N  94.50W
06/09/2009  E0.88 INCH       JASPER             MO   TRAINED SPOTTER

            PEENY TO NICKEL SIZE HAIL OCCURRED IN THE TOWN OF
            ORONOGO

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:02 PM CDTSevere Thunderstorm WarningSGFBenton58 min
Jun 9, 12:17 PM CDTSevere Thunderstorm WarningSGFBenton43 min
Jun 9, 12:43 PM CDTSevere Thunderstorm WarningSGFDallas47 min
Jun 9, 12:50 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan36 min
Jun 9, 1:30 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede60 min
Jun 9, 1:42 PM CDTTornado WarningSGFLaclede48 min
Jun 9, 1:51 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas54 min
Jun 9, 2:05 PM CDTTornado WarningSGFBarton, Vernon40 min
Jun 9, 2:10 PM CDTTornado WarningSGFLaclede, Pulaski35 min
Jun 9, 2:12 PM CDTTornado WarningSGFDent, Shannon48 min
Jun 9, 2:22 PM CDTTornado WarningSGFCamden, Laclede, Pulaski38 min
Jun 9, 2:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair47 min
Jun 9, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan45 min
Jun 9, 2:44 PM CDTFlash Flood WarningSGFVernon6 hr
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFVernon28 min
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
Jun 9, 2:50 PM CDTTornado WarningSGFVernon24 min
Jun 9, 2:52 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair23 min
Jun 9, 2:54 PM CDTSevere Thunderstorm WarningSGFMorgan51 min
Jun 9, 2:58 PM CDTTornado WarningSGFShannon47 min
Jun 9, 3:02 PM CDTTornado WarningSGFBenton, Hickory, St. Clair43 min
Jun 9, 3:06 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon54 min
Jun 9, 3:08 PM CDTFlash Flood WarningSGFShannon6 hr
Jun 9, 3:08 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Laclede, Miller, Morgan37 min
Jun 9, 3:24 PM CDTTornado WarningSGFDent, Phelps51 min
Jun 9, 3:25 PM CDTTornado WarningSGFBarton50 min
Jun 9, 3:35 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk55 min
Jun 9, 3:41 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller49 min
Jun 9, 3:41 PM CDTTornado WarningSGFCamden, Dallas, Hickory, Laclede49 min
Jun 9, 3:43 PM CDTTornado WarningSGFShannon14 min
Jun 9, 3:56 PM CDTTornado WarningSGFPhelps, Pulaski, Texas49 min
Jun 9, 3:57 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 9, 4:02 PM CDTTornado WarningSGFBarton43 min
Jun 9, 4:26 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Morgan6 hr
Jun 9, 4:27 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright63 min
Jun 9, 4:29 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski46 min
Jun 9, 4:36 PM CDTSevere Thunderstorm WarningSGFDent, Phelps24 min
Jun 9, 4:38 PM CDTTornado WarningSGFDallas, Laclede37 min
Jun 9, 4:39 PM CDTTornado WarningSGFBarton, Jasper51 min
Jun 9, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Shannon48 min
Jun 9, 4:44 PM CDTTornado WarningSGFBarton, Dade, Jasper, Lawrence46 min
Jun 9, 4:55 PM CDTTornado WarningSGFLaclede, Pulaski32 min
Jun 9, 5:04 PM CDTTornado WarningSGFLaclede, Wright26 min
Jun 9, 5:15 PM CDTFlash Flood WarningSGFJasper6 hr
Jun 9, 5:15 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade39 min
Jun 9, 5:20 PM CDTTornado WarningSGFJasper, Newton16 min
Jun 9, 5:22 PM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Texas6 hr
Jun 9, 5:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Texas, Webster, Wright38 min
Jun 9, 5:24 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas32 min
Jun 9, 5:27 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton34 min
Jun 9, 5:31 PM CDTAreal Flood AdvisorySGFDallas, Laclede, Webster, Wright5 hr
Jun 9, 5:48 PM CDTTornado WarningSGFJasper, Newton42 min
Jun 9, 5:59 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright61 min
Jun 9, 6:20 PM CDTSevere Thunderstorm WarningSGFDent, Texas55 min
Jun 9, 6:24 PM CDTTornado WarningSGFDade, Jasper, Lawrence, Newton12 min
Jun 9, 6:31 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas59 min
Jun 9, 6:40 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.